MAUDE Adverse Event Report: 4WEB, INC. 4WEB OSTEOTOMY TRUSS SYSTEM; OSTEOTOMY WEDGE

4WEB, INC. 4WEB OSTEOTOMY TRUSS SYSTEM; OSTEOTOMY WEDGE
Model Number EOTS-LG2206
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned to the manufacturer for evaluation.No radiographs were provided.There was no information available on whether the patient was compliant with post-operative instructions.Review of production records did not indicate any issues related to manufacturing that may have contributed to the event.Information received indicated that supplemental fixation was not used during the initial surgery as required by 4web medical osteotomy wedge instructions for use.
 
Event or Problem Description
Approximately ten months following the initial surgery using a 4web osteotomy wedge, the implant started to protrude due to non-union.Revision surgery was performed in which the 4web osteotomy wedge was explanted and replaced with a plate and tibial autograft.The revision was completed successfully and the patient is doing well.

Brand Name
4WEB OSTEOTOMY TRUSS SYSTEM
Common Device Name
OSTEOTOMY WEDGE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
MDR Report Key9419093
Report Number3009189869-2019-00014
Device Sequence Number1711558
Product Code HRS
UDI-Device Identifier00812998024773
UDI-Public00812998024773
Combination Product (Y/N)N
PMA/510(K) Number
K172294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEOTS-LG2206
Device Catalogue NumberEOTS-LG2206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR